advertisement
Question
Posted by: Depro | 2012/07/24

Scary thoughts

I have been surfing the net on overdose / suicide. I am on anti-depressant and mood stabilizers. I have been through a rough time and everything is getting to much for me and I can''t handle it any more!!! Suicide crossed my mind a few times and i know it is not an option. I don''t know what to do anymore!!!!!

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

You're right and wise to recognize that suicide is not an option to move towards - it is the problem, not the solution. If you are on mood stabilizers as well as an antidepressant, I would hope you are under the care of a proper specialist psychiatrist, and not only a GP, as such meds need more skill to chose and adjust, than any GP training prepares them for. PLEASE arrange to see your psychiatrist as soon as possible, and if indeed you are only being seen by a GP, arrange an urgent psychiatric appointment for a full assessment and a reconsideration of treatment. Counselling can be valuable in addition to medication, and many of us are not best suited to the first one or two ADs tried, and maybe a different combination of meds would suit you better.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: cybershrink | 2012/07/24

You're right and wise to recognize that suicide is not an option to move towards - it is the problem, not the solution. If you are on mood stabilizers as well as an antidepressant, I would hope you are under the care of a proper specialist psychiatrist, and not only a GP, as such meds need more skill to chose and adjust, than any GP training prepares them for. PLEASE arrange to see your psychiatrist as soon as possible, and if indeed you are only being seen by a GP, arrange an urgent psychiatric appointment for a full assessment and a reconsideration of treatment. Counselling can be valuable in addition to medication, and many of us are not best suited to the first one or two ADs tried, and maybe a different combination of meds would suit you better.

Reply to cybershrink

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement